# SDR ABXA20240917176

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,246 hours, 19,026 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, STARTED TO LOOSE CENTER HYD QTY , PILOT DECLARED EMERGENCY AND DIVERTED TO NEAREST  AIRPORT( KMSY ) AND LANDED SAFELY. AC WAS .MTX GROUNDED AC AND BEGAN LOOKING FOR HYD LEAK PERFOMED TAIL SKID SYSTEM TEST PER AMM 32-71-00, DURING TEST AND GEAR HANDLE IN UP POSITION HYDRAULIC LEAK STARTING AT DRAINS JUST FWD OF PACK BAY DOORS. ISOLATED LEAK TO GEAR UP LINE AT APPROXIMATELY STA 785 JUST AFT OF THE FLC BELOW MDC FLOOR PANEL AT STA 785, FOUND B NUT LOOSE ON BOTH LINES FWD AND AFT OF UNION FITTING. TIGHTENED LINES PER AMM 20-10-09, REPERFORMED TAIL SKID OPS LEAK CK PER AMM 32-71-00, LEAK NO LONGER PRESENT, PERFORMED HYDRAULIC SYSTEM LEAK CK PER AMM 29-11-00, NO DEFECTS OR LEAKS FOUND. MTX RETURNED AC TO SERVICE REF LP 38622-98/1.
